×

Numerical solutions of the space- and time-fractional coupled Burgers equations by generalized differential transform method. (English) Zbl 1213.65131

Summary: By introducing the fractional derivative in the sense of Caputo, the generalized two-dimensional differential transform method (DTM) is directly applied to solve the coupled Burgers equations with space- and time-fractional derivatives. The presented method is a numerical method based on the generalized Taylor series formula which constructs an analytical solution in the form of a polynomial. Several illustrative examples are given to demonstrate the effectiveness of the generalized two-dimensional DTM for the equations.

MSC:

65M70 Spectral, collocation and related methods for initial value and initial-boundary value problems involving PDEs
35Q53 KdV equations (Korteweg-de Vries equations)
35R11 Fractional partial differential equations

Software:

BVPh
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Li, C. P.; Wang, Y. H., Numerical algorithm based on Adomian decomposition for fractional differential equations, Comput. Math. Appl., 57, 10, 1672-1681 (2009) · Zbl 1186.65110
[2] Santanu, S. R., Analytical solution for the space fractional diffusion equation by two-step Adomian decomposition method, Commun. Nonlinear. Sci. Numer. Simulat., 14, 4, 1295-1306 (2009) · Zbl 1221.65284
[3] Yulita, M. R.; Nooran, M. S.M.; Hashim, I., Variational iteration method for fractional heat- and wave-like equations, Nonlinear Anal. Real World Appl., 10, 3, 1854-1869 (2009) · Zbl 1172.35302
[4] Mustafa, I., The approximate and exact solutions of the space- and time-fractional Burgers equations with initial conditions by variational iteration method, J. Math. Anal. Appl., 345, 1, 476-484 (2008) · Zbl 1146.35304
[5] Jafari, H.; Seifi, S., Solving a system of nonlinear fractional partial differential equations using homotopy analysis method, Commun. Nonlinear. Sci. Numer. Simulat., 14, 5, 1962-1969 (2009) · Zbl 1221.35439
[6] Xu, H.; Liao, S. J.; You, X. C., Analysis of nonlinear fractional partial differential equations with the homotopy analysis method, Commun. Nonlinear. Sci. Numer. Simulat., 14, 4, 1152-1156 (2009) · Zbl 1221.65286
[7] Zhang, Y., A finite difference method for fractional partial differential equation, Appl. Math. Comput., 215, 2, 524-529 (2009) · Zbl 1177.65198
[8] Chen, S.; Liu, F.; Zhuang, P.; Anh, V., Finite difference approximations for the fractional Fokker-Planck equation, Appl. Math. Model., 33, 1, 256-273 (2009) · Zbl 1167.65419
[9] Chen, Y.; An, H. L., Numerical solutions of coupled Burgers equations with time- and space-fractional derivatives, Appl. Math. Comput., 200, 1, 87-95 (2008) · Zbl 1143.65102
[10] Zhou, J. K., Differential Transformation and its Applications for Electric Circuits (1986), Huazhong Univ. Press: Huazhong Univ. Press Wuhan, China, in Chinese
[11] Chen, C. K.; Ho, S. H., Transverse vibration of a rotating twisted Timoshenko beams under axial loading using differential transform, Int. J. Mech. Sci., 41, 11, 1339-1356 (1999) · Zbl 0945.74029
[12] Jang, M. J.; Chen, C. L.; Liy, Y. C., On solving the initial value problems using differential transformation method, Appl. Math. Comput., 115, 2-3, 145-160 (2000) · Zbl 1023.65065
[13] V Ravi Kanth, A. S.; Aruna, K., Solution of singular two-point boundary value problems using differential transformation method, Phys. Lett. A, 372, 26, 4671-4673 (2008) · Zbl 1221.34060
[14] Fatma, A., Solutions of the system of differential equations by differential transform method, Appl. Math. Comput., 147, 12, 547-567 (2004) · Zbl 1032.35011
[15] Chang, S. H.; Chang, I. L., A new algorithm for calculating one-dimensional differential transform of nonlinear functions, Appl. Math. Comput., 195, 2, 799-808 (2008) · Zbl 1132.65062
[16] Chen, C. K.; Ho, S. H., Solving partial differential equations by two-dimensional differential transform method, Appl. Math. Comput., 106, 2-3, 171-179 (1999) · Zbl 1028.35008
[17] Chang, S. H.; Chang, I. L., A new algorithm for calculating two-dimensional differential transform of nonlinear functions, Appl. Math. Comput., 215, 7, 2486-2494 (2009) · Zbl 1179.65121
[18] V Ravi Kanth, A. S.; Aruna, K., Two-dimensional differential transform method for solving linear and non-linear Schrödinger equations, Chaos Solitons Fract., 41, 5, 2277-2281 (2009) · Zbl 1198.81089
[19] V Ravi Kanth, A. S.; Aruna, K., Differential transform method for solving the linear and nonlinear Klein-Gordon equation, Comput. Phys. Commun., 180, 5, 708-711 (2009) · Zbl 1198.81038
[20] Odibata, Z.; Momani, S., A generalized differential transform method for linear partial differential equations of fractional order, Appl. Math. Lett., 21, 2, 194-199 (2008) · Zbl 1132.35302
[21] Momani, S.; Odibat, Z.; Erturk, V. S., Generalized differential transform method for solving a space- and time-fractional diffusion-wave equation, Phys. Lett. A, 370, 5-6, 379-387 (2007) · Zbl 1209.35066
[22] Kurulay, M.; Bayram, M., Approximate analytical solution for the fractional modified KdV by differential transform method, Commun. Nonlinear. Sci. Numer. Simulat., 15, 7, 1777-1782 (2010) · Zbl 1222.35172
[23] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press New York · Zbl 0918.34010
[24] Caputo, M., Linear models of dissipation whose \(Q\) is almost frequency independent, Part II, J. Roy. Austral. Soc., 13, 529-539 (1967)
[25] Momani, S.; Odibat, Z., A novel method for nonlinear fractional partial differential equations: combination of DTM and generalized Taylor’s formula, J. Comput. Appl. Math., 220, 1-2, 85-95 (2008) · Zbl 1148.65099
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.